# SDR AALA20130826011

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 71,857 hours, 25,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, CORRODED ON THIRD WEB AFT OF DOOR FRAME AT LOWER EDGE BEAM. INSTALLED NEW WEB IAW 51-00-05-1.
